# SDR ASAA2015122514459

- Difficulty date: December 25, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,120 hours, 2,330 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT ILLUMINATED AT CRUISE FLIGHT.  ACCOMPLISHED WINDOW OVERHEAT PROCEDURE IN QRH.  SWITCH LT IN THE OFF POSITION IAW PROCEDURE.  ACFT GROUNDED.  LT SIDE WINDOW HEAT, OPS CHECK GOOD.  REF MM FIM TASK 30-41, TASK 811.
